What are Nytol Original Tablets?
Nytol Orignal Tablets contain the active ingredient is diphenhydramine hydrochloride, an antihistamine that causes sleepiness or drowsiness. Temporary difficulties in getting a good night’s sleep can be caused by various problems such as stress, jet lag or personal problems such as bereavement. In sleep problems of this type, Nytol has been shown to help sufferers to fall asleep faster, have a longer and deeper sleep, and to wake up feeling rested in the morning.
How to take Nytol Original Tablets
The recommended dose for adults and children aged 16 years and over: Swallow 2 tablets with water 20 minutes before you go to bed.
- Do not take more than the recommended dose.
- Do not take extra tablets if you wake up in the night.
- Do not take for more than 2 weeks without consulting a doctor.
What do Nytol Original Tablets contain?
The active substance: Each tablet contains Diphenhydramine Hydrochloride 25 mg.
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days
Standard UK Delivery - £2.89 - Delivery within 2-5 working days